# SDR 95ZZZX2877

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 214011801109
- Condition: Misinstalled
- Location: T/R Hub
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

T/R BLADES INSTALLED IMPROPERLY.
